# SDR CA110221008

- Difficulty date: February 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 14,123 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 689688MMAI9112
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN COMPRESSOR SCROLL ON THE RT SIDE OFF OF A WELD.  APPROXIMATELY 1" IN LENGTH.  COMPRESSOR ASSY REMOVED FOR REPAIR.
